# SDR UIEA2010092900172

- Difficulty date: September 29, 2010
- Submitted: October 5, 2010
- Operation: Air carrier
- Aircraft: N419MC
- Make and model: Boeing 747-48EF
- Aircraft serial: 28367
- Aircraft time: 64,636 hours, 10,923 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Damaged
- Location: Nr 3 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE PURPOSE OF THIS EO IS TO DOCUMENT A MAJOR REPAIR. DURING ROUTINE INSPECTION A-CHECK, MX FOUND THE NR 3 RT THRUST REVERSER CORE COWL WITH A 4.0 INCH CRACK LOCATED APPROX AT THE 1 O'CLOCK POSITION (REF FIG1).    OBTAIN ACCESS TO THE NR 3 RT THRUST REVERSER CORE COWL.  STOP DRILL THE ENDS OF THE CRACK.  PROTECT THE DAMAGED AREAS BY FILLING THE AREAS OF DAMAGE WITH BMS5-25 SEALANT OR EQUIVALENT TO CONTOUR AND APPLY 2 LAYERS OF ALUMINUM FOIL TAPE (SPEED TAPE) EXTENDING MINIMUM 2 INCHES OF THE SURROUNDING DAMAGED AREA ON ALL SIDES TO RESTORE SURFACE CONTOUR AND PREVENT MOISTURE/AIR INGRESS. CONTACT MX CONTROL AND OPEN A NON MEL TO TRACK PART 2 REPEAT INSP REQUIREMENTS.
